# SDR HEEA088500

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,124 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR, NEEDLE DROPS INTERMITTENTLY.
